# SDR R61A20110061

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 17,416 hours, 12,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL TWO CORROSION AND GOUGED ON THE LT LOWER SEAT TRACK AT CF1, FR 23-34.  MX REMOVED AND REPLACED LT LOWER SEAT TRACK BEAM AT CF1 FRAMES 23-34 IAW EMB 170 SRM 51-43-03.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.  NO FCS AFFECTED.
